Injectivity radius and low eigenvalues of hyperbolic manifolds.
Journal für die reine und angewandte Mathematik, Tome 390 (1988), pp. 117-129
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
injectivity radius, hyperbolic manifold, eigenvalues of the Laplacian, subgroups of arithmetic groups
@article{JRAM_1988__390_153063,
author = {Robert Brooks},
title = {Injectivity radius and low eigenvalues of hyperbolic manifolds.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {117--129},
year = {1988},
volume = {390},
zbl = {0641.53041},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__390_153063/}
}
Robert Brooks. Injectivity radius and low eigenvalues of hyperbolic manifolds.. Journal für die reine und angewandte Mathematik, Tome 390 (1988), pp. 117-129. http://geodesic.mathdoc.fr/item/JRAM_1988__390_153063/